Advertisement

Pharmaceutisch weekblad

, Volume 1, Issue 1, pp 405–405 | Cite as

Hepatitis bij gebruik van glafenine

Mededeling van het Bureau Bijwerkingen Geneesmiddelen
  • B. H. Ch. Stricker
  • R. H. B. Meyboom
Verslagen en Mededelingen

Abstract

Five case-histories have been reported to the Netherlands Centre for Monitoring of Adverse Reactions to Drugs concerning patients with hepatitis, attributed to the use of glafenine (including two previously published cases). In three patients the reaction occurred at more than one occasion.

Practitioners are earnestly requested to report analogous cases.

Literatuur

  1. Ypma, R. Th. J. M., J. J. M. Festen enC. D. De Bruin (1978) Hepatotoxicity of Glafenine,Lancet II, 480–481.CrossRefGoogle Scholar

Copyright information

© Bohn, Scheltema & Holkema 1979

Authors and Affiliations

  • B. H. Ch. Stricker
  • R. H. B. Meyboom

There are no affiliations available

Personalised recommendations